Efficient L2 Approximation by Splines.

P.W. Smith; D.L. Barrow

Numerische Mathematik (1979)

  • Volume: 33, page 101-114
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Smith, P.W., and Barrow, D.L.. "Efficient L2 Approximation by Splines.." Numerische Mathematik 33 (1979): 101-114. <http://eudml.org/doc/132631>.

author = {Smith, P.W., Barrow, D.L.},
journal = {Numerische Mathematik},
keywords = {L2 approximation; splines},
pages = {101-114},
title = {Efficient L2 Approximation by Splines.},
url = {http://eudml.org/doc/132631},
volume = {33},
year = {1979},

AU - Smith, P.W.
AU - Barrow, D.L.
TI - Efficient L2 Approximation by Splines.
JO - Numerische Mathematik
PY - 1979
VL - 33
SP - 101
EP - 114
KW - L2 approximation; splines
UR - http://eudml.org/doc/132631
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.